Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child has constipation, frequent runny nose, had taken TB treatment immediately after birth. What are the chances it will relapse?

hi, i was diagnosed lymp node tb 4 years back, took medication for 9 months. i was pregnant during that baby was 3kg when he was born. few week after his birth he was given medicine for son is 4years now and he has constipation problem, has runny nose most of the time. will my son have tb and what are the chances that it wil relaps
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
chances of recurrence are less if the child is being healthy all these years. regarding runny most of nthe time , check for dust allergy or allergic rhinitis, constipation problem may be solved by altering his diet habbits by avoiding junk foods , including more fibres in the food and food given according to a regular time table. the symptoms of relapse are evening rise of temperature, chronic cough, weight loss , chronic abdominal pain, multiple enlarged lymphnodes . it can be diagnosed by doin a simple Mantoux test.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor